MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-100/I16-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure (the exact date was not provide), a type 1a endoleak was identified.A secondary procedure was completed.The physician elected to implant a suprarenal stent graft extension to resolve this leak.The intervention was successful and the patient was reported as stable.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to confirm the following events of a type 1a endoleak and a secondary procedure.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records and imaging available for review.The final patient status was discharged on the first post -operative day home stable following a successful secondary endovascular procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply corrections: b1: has been updated g1,2: contact office- name has been updated h6: result code: remove code 3221 h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial procedure (the exact date was not provide), a type 1a endoleak was identified.A secondary procedure was completed.The physician elected to implant a suprarenal stent graft extension to resolve this leak.The intervention was successful and the patient was reported as stable.Additional information: during the clinical assessment it was determined that a right renal artery stent (non-endologix) was also implanted during the secondary procedure to treat this event.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8668831
Report Number2031527-2019-00264
Device Sequence Number19406340
Product Code MIH
UDI-Device Identifier00818009010049
UDI-Public(01)00818009010049(17)181223
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/23/2018
Device Model NumberBA28-100/I16-40
Device Lot Number1292995-002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL, LOT 1252166007
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR